Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2009, Article ID 537139, 18 pages
http://dx.doi.org/10.1155/2009/537139
Review Article

The Rise of Markov Chain Monte Carlo Estimation for Psychometric Modeling

Division of Advanced Studies in Learning, Technology and Psychology in Education, Arizona State University, PO Box 870611, Tempe, AZ 85287-0611, USA

Received 7 August 2009; Accepted 26 November 2009

Academic Editor: Peter van der Heijden

Copyright © 2009 Roy Levy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Roy Levy, “The Rise of Markov Chain Monte Carlo Estimation for Psychometric Modeling,” Journal of Probability and Statistics, vol. 2009, Article ID 537139, 18 pages, 2009. https://doi.org/10.1155/2009/537139.